How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42258
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have a constant sinus drainage, and it is starting to cause

Customer Question

I have a constant sinus drainage, and it is starting to cause major heart burn.
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. David replied 6 months ago.
This is Dr. DavidI am sorry you are having these symptoms.sometimes a steroid nasal spray like Nasocort or Rhinocort or Nasonex or Flonaseyou might need a course of antibiotics to help clear up a bacterial sinus infection.if these don't help your sinus issues, you need to see an ENT doctor and get a sinus CT scan to check your might need stronger stomach acid medications, like Nexium to help your heart burn.also you might need H Pylori testing to check for this bacteria in your stomach which can also worsen stomach acid.have you been on a course of antibiotics yet?
Expert:  Dr. David replied 6 months ago.
do you have any other questions?

Related Medical Questions